Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 46, Number 12

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 46, Number 12, Part 2 (1940)
Bull. Amer. Math. Soc. 46 (1940)
More Information
Full-text PDF    
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 46, Number 12, Part 1 (1940)
Bull. Amer. Math. Soc. 46 (1940)
More Information
Full-text PDF    
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 46, Number 12, Part 1 (1940)
Bull. Amer. Math. Soc. 46 (1940)
More Information
Full-text PDF    
Forty-ninth annual list of papers
Bull. Amer. Math. Soc. 46 (1940), 1-16
More Information
Full-text PDF    
Index of volume 46
Bull. Amer. Math. Soc. 46 (1940), 17-31
More Information
Full-text PDF    
Arithmetics of rational generalized quaternion algebras
D. M. Brown.
Bull. Amer. Math. Soc. 46 (1940), 899-908
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0002996
A note on maximum modulus and the zeros of an integral function
S. M. Shah.
Bull. Amer. Math. Soc. 46 (1940), 909-912
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0003226
Separabilities of arbitrary orders and related properties
R. G. Lubben.
Bull. Amer. Math. Soc. 46 (1940), 913-919
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0003187
Cesàro summability of ordinary double Dirichlet series
John G. Herriot.
Bull. Amer. Math. Soc. 46 (1940), 920-929
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0003262
A characterization of euclidean spaces
R. S. Phillips.
Bull. Amer. Math. Soc. 46 (1940), 930-933
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0003444
Metric separability and outer integrals
John F. Randolph.
Bull. Amer. Math. Soc. 46 (1940), 934-939
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0003457
A property of a simply ordered set
K. W. Folley.
Bull. Amer. Math. Soc. 46 (1940), 940-942
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0002898
Uniqueness theorems for rational functions
Fritz Herzog.
Bull. Amer. Math. Soc. 46 (1940), 942-950
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0003214
Continua of finite degree and certain product sets
O. G. Harrold Jr..
Bull. Amer. Math. Soc. 46 (1940), 951-953
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0003194
Note on some elementary properties of polynomials
P. Erdös.
Bull. Amer. Math. Soc. 46 (1940), 954-958
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0003595
On unconditional convergence in normed vector spaces
T. H. Hildebrandt.
Bull. Amer. Math. Soc. 46 (1940), 959-962
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0003448
A note on the limit of orbits
G. E. Schweigert.
Bull. Amer. Math. Soc. 46 (1940), 963-969
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0003198
Correction to “Closure of products of functions”
D. G. Bourgin.
Bull. Amer. Math. Soc. 46 (1940), 970
More Information
Full-text PDF